RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2010, Volume 16, Number 1, Pages 152–170 (Mi timm535)  

This article is cited in 2 scientific papers (total in 2 papers)

One bottleneck routing problem

A. N. Sesekin, A. A. Chentsov, A. G. Chentsov

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: An extremal routing problem with a criterion that has the sense of the greatest edge length of a polygonal line is considered. It is assumed that the costs at every step (stage) of the travel may depend on a list of tasks that have not been fulfilled by the beginning of this step. In addition, there are constraints in the form of precedence conditions. An economical variant of the procedure is constructed based on the dynamic programming method.

Keywords: routing, precedence conditions.

Full text: PDF file (452 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2011, 272, suppl. 1, S165–S185

Bibliographic databases:

UDC: 519.6
Received: 30.11.2009

Citation: A. N. Sesekin, A. A. Chentsov, A. G. Chentsov, “One bottleneck routing problem”, Trudy Inst. Mat. i Mekh. UrO RAN, 16, no. 1, 2010, 152–170; Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S165–S185

Citation in format AMSBIB
\Bibitem{SesCheChe10}
\by A.~N.~Sesekin, A.~A.~Chentsov, A.~G.~Chentsov
\paper One bottleneck routing problem
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2010
\vol 16
\issue 1
\pages 152--170
\mathnet{http://mi.mathnet.ru/timm535}
\elib{http://elibrary.ru/item.asp?id=13072997}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2011
\vol 272
\issue , suppl. 1
\pages S165--S185
\crossref{https://doi.org/10.1134/S0081543811020131}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000289527400013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79954613677}


Linking options:
  • http://mi.mathnet.ru/eng/timm535
  • http://mi.mathnet.ru/eng/timm/v16/i1/p152

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Salii Ya.V., Chentsov A.G., “Ob odnoi marshrutnoi zadache na uzkie mesta s vnutrennimi rabotami”, Vestnik tambovskogo universiteta. seriya: estestvennye i tekhnicheskie nauki, 17:3 (2012), 827–847  elib
    2. A. A. Chentsov, A. G. Chentsov, P. A. Chentsov, “Elements of dynamic programming in extremal route problems”, Autom. Remote Control, 75:3 (2014), 537–550  mathnet  crossref  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:271
    Full text:59
    References:52
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019